Publication detail
Periodic problem involving quasilinear differential operator and weak singularity
LOMTATIDZE, A. TVRDY, M. CABADA, A.
Czech title
Periodická úloha zahrnující kvazilieární diferenciální operátory a slabé singularity
English title
Periodic problem involving quasilinear differential operator and weak singularity
Type
journal article in Web of Science
Language
en
Original abstract
For p-Laplacian equation with repulsive singularity periodic problem is studied. This kind of equations involves quasilinear differential operators with weak singularities.
Czech abstract
V článku je studována periodická úloha pro diferenciální rovnice s p-Laplaciaenem a repulsivní singularitou. Tento typ rovnic zahrnuje zahrnuje kvazilieární diferenciální operátory a slabé singularity.
English abstract
For p-Laplacian equation with repulsive singularity periodic problem is studied. This kind of equations involves quasilinear differential operators with weak singularities.
Keywords in Czech
Singulární diferenciální rovnice;periodická úloha;p-Laplacian;repulsivní singularita
Keywords in English
Singular differential equation;periodic problem;p-Laplacian;repulsive singularity
Released
05.11.2007
ISSN
1536-1365
Volume
2007 (7)
Number
4
Pages from–to
629–649
Pages count
21
BIBTEX
@article{BUT94143,
author="Aleksandre {Lomtatidze},
title="Periodic problem involving quasilinear differential operator and weak singularity",
year="2007",
volume="2007 (7)",
number="4",
month="November",
pages="629--649",
issn="1536-1365"
}